# SDR VNAA202111199996

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10308
- Aircraft time: 25,849 hours, 19,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Part number: SH670313531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS295 CONTAINS CORROSION ON FRAME SPLICE REPAIR, BETWEEN STR25L TO STR25R
